List of publications by Paolo Acquistapace



1. pdf - Soluzioni periodiche di un'equazione iperbolica non lineare, Boll. Un. Mat. Ital. (5) 138 (1976) 760-777

2. pdf - (with B. Terreni) Existence and regularity results for abstract non-autonomous parabolic equations, Atti Acc. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. 72 (1982) 322-329

3. pdf - (with B. Terreni) Some existence and regularity results for abstract non-autonomous parabolic equations, J. Math. Anal. Appl. 99 (1984) 9-64

4. pdf - (with B. Terreni) On the abstract Cauchy problem in the case of constant domains, Atti Acc. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. 76 (1985) 7-13

5. pdf - (with B. Terreni) On the abstract non-autonomous parabolic Cauchy problem in the case of constant domains, Ann. Mat. Pura Appl. (4) 140 (1985) 1-55

6. pdf - (with B. Terreni) Maximal space regularity for abstract non-autonomous parabolic equations, J. Funct. Anal. 60 (1985) 168-210

7. pdf - (with B. Terreni) An approach to Itô linear equations in Hilbert spaces by approximation of white noise by coloured noise, Stoch. Anal. Appl. 2 (1984) 131-186

8. pdf - (with B. Terreni) Characterization of Hölder and Zygmund classes as interpolation spaces, Pubblicazioni del Dipartimento di Matematica, Università di Pisa, n. 61 (1984)

9. pdf - (with F. Broglia) Qualche calcolo sul biliardo, Archimede 36 (1984) 72-88

10. pdf - (with B. Terreni) Existence and sharp regularity results for linear parabolic non-autonomous integro-differential equations, Israel J. Math. 53 (1986) 257-303

11. pdf - Existence and maximal time regularity for linear parabolic integro-differential equations, J. Int. Eq. 10 (1985) 5-43

12. pdf - (with B. Terreni) Linear parabolic equations in Banach spaces with variable domains but constant interpolation spaces, Ann. Sc. Norm. Sup. Pisa Cl. Sci. (4) 13 (1986) 75-107

13. pdf - (with B. Terreni) Une methode unifiée pour l'étude des équations linéaires paraboliques dans les espaces de Banach, C. R. Acad. Sci. Paris 301 (1985) 107-110

14. pdf - (with B. Terreni) A unified approach to abstract linear non-autonomous parabolic equations, Rend. Sem. Mat. Univ. Padova 78 (1987) 47-107

15. pdf - (with B. Terreni) On fundamental solutions for abstract parabolic equations, in ″Differential equations in Banach spaces″, Proceedings Bologna 1985, A. Favini & E. Obrecht editors, Lect. Notes in Math. n. 1223, Springer Verlag, Berlin 1986, 1-11

16. pdf - (with B. Terreni) Höder classes with boundary conditions as interpolation spaces, Math. Z. 195 (1987) 451-471

17. pdf - New results on local existence for quasilinear parabolic equations, in ″Nonlinear analysis and applications″, Proceedings Arlington 1986, V. A. Lakshmikantham editor, Lect. Notes in Pure Appl. Math. n. 109, M. Dekker, New York 1987, 1-6

18. pdf - Evolution operators and strong solutions of abstract linear parabolic equations, Diff. Int. Eq. 1 (1988) 433-457

19. pdf - (with B. Terreni) On quasilinear parabolic systems, Math. Ann. 282 (1988) 315-335

20. pdf - (with B. Terreni) Quasilinear parabolic integro-differential systems with fully nonlinear boundary conditions, in ″Volterra integro-differential equations in Banach spaces and applications″, Proceedings Trento 1987, G. Da Prato & M. Iannelli editors, Pitman Res. Notes in Math. Series n. 190, Longman, Harlow 1989, 1-20

21. pdf - Zygmund classes with boundary conditions as interpolation spaces, in ″Semigroup theory and applications″, Proceedings Trieste 1987, Ph. Clément, S. Invernizzi, E. Mitidieri & I. I. Vrabie editors, Lect. Notes in Pure Appl. Math. n. 116, M. Dekker, New York 1989, 1-19

22. pdf - (with B. Terreni) Fully nonlinear parabolic systems, in ″Nonlinear elliptic and parabolic problems″, Proceedings Nancy 1988, Ph. Bénilan, M. Chipot, L. C. Evans &. M. Pierre editors, Pitman Res. Notes in Math. Series n. 208, Longman, Harlow 1989, 97-111

23. pdf - (with F. Flandoli and B. Terreni) Initial-boundary value problems and optimal control for non-autonomous parabolic systems, SIAM J. Control Optim. 29 (1991) 89-118

24. pdf - (with B. Terreni) Boundary control problems for non-autonomous parabolic systems, in ″Stability of flexible structures″, Proceedings Montpellier 1989, J.-P. Zolésio editor, Lect. Notes in Control and Information Sci. n. 147, Springer Verlag, Berlin 1990, 156-166

25. pdf - (with B. Terreni) Regularity properties of the evolution operator for abstract parabolic equations, Diff. Int. Eq. 5 (1992) 1151-1184

26. pdf - On BMO regularity for linear elliptic systems, Ann. Mat. Pura Appl. (4) 161 (1992) 231-289

27. pdf - On a family of generators of analytic semigroups, in ″Semigroup theory and evolution equations″, Proceedings Delft 1989, Ph. Clément, E. Mitidieri & B. de Pagter editors, Lect. Notes in Pure Appl. Math. n. 135, M. Dekker, New York 1991, 1-14

28. pdf - Abstract linear non-autonomous parabolic equations: a survey, in ″Differential equations in Banach spaces″, Proceedings Bologna 1991, G. Dore, A. Favini, E. Obrecht & A. Venni editors, Lect. Notes in Pure Appl. Math. n. 148, M. Dekker, New York 1993, 1-19

29. pdf - Boundary control for non-autonomous parabolic equations in non-cylindrical domains, in ″Boundary control and variation″, Proceedings Sophia-Antipolis 1992, J.-P. Zolésio editor, Lect. Notes in Pure Appl. Math. n. 163, M. Dekker, New York 1994, 1-12

30. pdf - (with B. Terreni) Infinite horizon linear-quadratic regulator problems for non-autonomous parabolic systems with boundary control, SIAM J. Control Optim. 34 (1996) 1-30

31. pdf - (with B. Terreni) Classical solutions of non-autonomous Riccati equations arising in parabolic boundary control problems, Appl. Math. Optimiz. 39 (1999) 361-409

32. pdf - (with B. Terreni) Classical solutions of non-autonomous Riccati equations arising in parabolic boundary control problems, II, Appl. Math. Optimiz. 41 (2000) 199-226

33. pdf - (with A. Briani) Γ-convergence for infinite dimensional optimal control problems, in ″Evolution equations, semigroups and functional analysis, in memory of Brunello Terreni″, Proceedings Milano 2001, A. Lorenzi & B. Ruf editors, Birkhäuser, Basel 2002

34. pdf - (with F. Conti and A. Savojni) Analisi matematica. Teoria e applicazioni, McGraw-Hill 2003

35. pdf - (with F. Bucci and I. Lasiecka) A trace regularity result for thermoelastic equations with application to optimal boundary control, J. Math. Anal. Appl. 310 (2005) 262-277

36. pdf - (with F. Bucci and I. Lasiecka) Optimal boundary control and Riccati theory for abstract dynamics motivated by hybrid systems of PDEs, Adv. Diff. Eq. 10 (2005) 1389-1436.

37. pdf - (with F. Bucci and I. Lasiecka) A theory of the infinite horizon LQ-problem for composite systems of PDEs with boundary control, SIAM J. Math. Anal. 45 (2013) 1825-1870

38. pdf - (with F. Bartaloni) Optimal control with state constraint and non-concave dynamics: a model arising in economic growth, Appl. Math. Optim. (2016), doi:10.1007/s00245-016-9353-5

39. pdf - (with A. P. Candeloro, V. Georgiev and L. Manca) Mathematical phase model of neural popolations interaction in modulation of REM/NREM sleep, Math. Modelling and Anal. 21 (2016) 794-810, DOI:10.3846/13926292.2016.1247302

40. pdf - (with F. Gozzi) Minimum energy for linear systems with finite horizon: a non-standard Riccati equation, Math. Control Signals Syst. (2017) 29:19 DOI 10.1007/s00498-017-0204-y